On bisingular integral operators and convolution operators on a quadrant
Doklady Akademii Nauk, Tome 221 (1975) no. 2, pp. 279-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_2_a4,
author = {R. V. Duduchava},
title = {On bisingular integral operators and convolution operators on a quadrant},
journal = {Doklady Akademii Nauk},
pages = {279--282},
year = {1975},
volume = {221},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_2_a4/}
}
R. V. Duduchava. On bisingular integral operators and convolution operators on a quadrant. Doklady Akademii Nauk, Tome 221 (1975) no. 2, pp. 279-282. http://geodesic.mathdoc.fr/item/DAN_1975_221_2_a4/